Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



On an inner product
in modular tensor categories

Author: Alexander A. Kirillov Jr.
Journal: J. Amer. Math. Soc. 9 (1996), 1135-1169
MSC (1991): Primary 81R50, 05E35, 18D10; Secondary 57M99
MathSciNet review: 1358983
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] Andersen, H. H., On tensor products of quantized tilting modules, Com. Math. Phys. 149 (1992), 149--159. MR 94b:17015
  • [AI] Askey, R. and Ismail, M.E.H., A generalization of ultraspherical polynomials, Studies in Pure Mathematics (P. Erdös, ed.), Birkhäuser, 1983, pp. 55--78. MR 87a:33015
  • [AP] Andersen, H. H. and Paradowski, J., Fusion categories arising from semisimple Lie algebras, Com. Math. Phys 169 (1995), 563--588. CMP 95:11
  • [Ch] Cherednik, I., Macdonald's evaluation conjectures and difference Fourier transform, preprint, May 1995, q-alg/9412016. CMP 96:02
  • [Dr1] Drinfeld, V.G., Quantum groups, Proc. Int. Congr. Math., Berkeley, 1986, pp. 798--820. MR 89f:17017
  • [Dr2] ------, On almost cocommutative Hopf algebras, Leningrad Math.J. 1 (2) (1990), 321--342. MR 91b:16046
  • [EK1] Etingof, P.I. and Kirillov, A.A., Jr, A unified representation-theoretic approach to special functions, Functional Anal. and its Applic. 28 (1) (1994), 91--94. MR 95h:33010
  • [EK2] ------, Macdonald's polynomials and representations of quantum groups, Math. Res. Let. 1 (1994), 279--296. CMP 95:04
  • [EK3] ------, Representation-theoretic proof of inner product and symmetry identities for Macdonald's polynomials, hep-th/9410169, to appear in Comp. Math. (1995).
  • [F] Finkelberg, M., Fusion categories, Ph.D thesis, Harvard Univ. (1993), (to appear in GAFA).
  • [GK] Gelfand, S. and Kazhdan, D., Examples of tensor categories, Invent. Math. 109 (1992), 595--617. MR 93m:20057
  • [Kac] Kac, V.G., Infinite-dimensional Lie algebras, 3rd ed., Cambridge Univ. Press, 1990. MR 92k:17038
  • [Kas] Kassel, C., Quantum groups, Springer, New York, 1995. CMP 95:09
  • [KL1] Kazhdan, D. and Lusztig, G., Tensor structures arising from affine Lie algebras. I, J. of AMS 6 (1993), 905--947. MR 93m:17014
  • [KL2] ------, Tensor structures arising from affine Lie algebras. II, J. of AMS 6 (1993), 949--1011. MR 93m:17014
  • [KL3] ------, Tensor structures arising from affine Lie algebras. III, J. of AMS 7 (1994), 335--381. MR 94g:17048
  • [KL4] ------, Tensor structures arising from affine Lie algebras. IV, J. of AMS 7 (1994), 383--453. MR 94g:17049
  • [Ke] Kerler, T., Mapping class group actions on quantum doubles, Comm. Math. Phys. 168 (1995), 353--388. CMP 95:10
  • [KR] Kirillov, A.N. and Reshetikhin, N.Yu., q-Weyl group and a multiplicative formula for universal R-matrices, Comm. Math. Phys. 134 (1990), 421--431. MR 92c:17023
  • [L1] Lusztig, G., Modular representations and quantum groups, Contemp. Math., vol. 82, AMS, Providence, 1989, pp. 52--77. MR 90a:16008
  • [L2] ------, Finite-dimensional Hopf algebras arising from quantized universal enveloping algebras, J. of AMS 3 (1990), 257--296. MR 91e:17009
  • [L3] ------, Quantum groups at roots of 1, Geom. Dedicat. 35 (1990), 89--113. MR 91j:17018
  • [L4] ------, On quantum groups, J. of Algebra 131 (1990), 466--475. MR 91j:17019
  • [L5] ------, Introduction to quantum groups, Birkhäuser, Boston, 1993. MR 94m:17016
  • [L6] ------, Monodromic systems on affine flag manifolds, Proc. R. Soc. Lond. A 445 (1994), 231--246. MR 95m:20049
  • [L7] ------, Canonical bases arising from quantized enveloping algebras. II, Progr. Theor. Phys. Suppl. 102 (1990), 175--201. MR 93g:17019
  • [LS] Levendorskii, S.Z. and Soibelman, Ya. S., Some applications of quantum Weyl groups, Jour. Geom. Phys. 7 (2) (1990), 241--254. MR 92g:17016
  • [Lyu] Lyubashenko, V., Modular transformations for tensor categories, J. Pure Appl. Algebra 98 (1995), 279--327. CMP 95:10
  • [M1] Macdonald, I.G., A new class of symmetric functions, Publ. I.R.M.A. Strasbourg, 372/S-20, Actes 20 Séminaire Lotharingien (1988), 131-171.
  • [M2] ------, Orthogonal polynomials associated with root systems, preprint (1988).
  • [Mac] MacLane, S., Categories for working mathematician, Graduate Texts in Mathematics, vol. 5, Springer--Verlag, New York, 1971. MR 50:7275
  • [MS1] Moore, G., Seiberg, N., Classical and quantum conformal field theory, Com. Math. Phys. 123 (1989), 177--254. MR 90e:81216
  • [MS2] ------, Lectures on RCFT, Superstrings '89 (Proc. of the 1989 Trieste Spring School) (M. Green et al, eds.), World Sci., River Edge, NJ, 1990, pp. 1--129. MR 93m:81133a
  • [MS3] ------, Polynomial equations for rational conformal field theories, Phys. Let. B212 (1988), 451--460. MR 89m:81155
  • [MS4] ------, Naturality in conformal field theory, Nucl. Phys. B313 (1989), 16--40. MR 90f:81119
  • [RT1] Reshetikhin, N. and Turaev, V., Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990), 1--26. MR 91c:57016
  • [RT2] ------, Invariants of 3-manifolds via link polynomials and quantum groups, Inv. Math. 103 (1991), 547-597. MR 92b:57024
  • [Tu] Turaev, V., Quantum invariants of knots and 3-manifolds, W. de Gruyter, Berlin, 1994. MR 95k:57014
  • [Vaf] Vafa, C., Towards classification of conformal theories, Phys. Lett. B 206 (1988), 421--426. MR 89k:81178
  • [We] Wenzl, H., Quantum groups and subfactors of type B, C, and D, Comm. Math. Phys. 133 (1990), 383--433. MR 92k:17032

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 81R50, 05E35, 18D10, 57M99

Retrieve articles in all journals with MSC (1991): 81R50, 05E35, 18D10, 57M99

Additional Information

Alexander A. Kirillov Jr.
Affiliation: Department of Mathematics, Massachusetts Institite of Technology, Cambridge, Massachusetts 02139

Keywords: Modular tensor categories, quantum groups at roots of 1, Macdonald polynomials
Received by editor(s): October 12, 1995
Received by editor(s) in revised form: November 20, 1995
Dedicated: Dedicated to my father on his 60th birthday
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society